# SDR LBW2004F00000

- Difficulty date: March 10, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N126KD
- Make and model: Lear 60LEAR
- Aircraft serial: 262
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Cut
- Location: Lt Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUT WIRE FOUND ON LT GEAR DOWN AND LOCKED SWITCH WHICH CAUSED THE IB GEAR DOORS NOT TO RETRACT IN THE GEAR DOWN POSITION.  THIS WAS THE FIRST FLIGHT BACK AFTER MAINTENANCE WAS PERFORMED BY  MFG.  THE LT GEAR ACTUATOR WAS REPLACED AND THE DOWN AND LOCK SWITCH TRANSFERRED TO THE NEW ACTUATOR.  CUT WIRE WAS REPAIRED.
